# SDR AALA202202228932

- Difficulty date: February 20, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 55,091 hours, 34,589 cycles
- System (JASC): 2565 · Escape Slide
- Part: Receptacle
- Condition: Not Seated
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND OFF WING ESCAPE SLIDE SEAL ATTACH PLATE LOOSE SCREWS(STUDS). REMOVED RIGHT HAND OFF WING SLIDE, RE-SEATED THE RECEPTACLES FOR THE STUDS AS REQUIRED. RE-INSTALLED THE RIGHT HAND OFF WING ESCAPE SLIDE AND SEAL ATTACH PLATE PER AMM 25-62-43. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
